# SDR 06FDEA0160

- Difficulty date: January 12, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727-200
- Aircraft serial: 21488
- Aircraft time: 39,969 hours, 27,046 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 720c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 4 RT AT BS 720C PLUS 10. REPAIRED STRINGER 4 RIGHT AT BS 720C PLUS 10 PER SRM 53-10-3 FIG 3.
